5 luglio 2017

Persistent genital arousal disorder in women: case reports of association with anti-depressant usage and withdrawal (2008)


J Sex Marital Ther. 2008;34(2):150-9. doi: 10.1080/00926230701636205.

Persistent genital arousal disorder in women: case reports of association with anti-depressant usage and withdrawal.

1
Robert Wood Johnson Medical School, Department of Psychiatry, University of Medicine and Dentistry of New Jersey, Piscataway, New Jersey 08854, USA. leiblum@umdnj.edu

 

Abstract


Little is known with certitude about the triggers of persistent genital arousal disorder (PGAD) in women, although there appears to be certain common features of the disorder. Women complain of unbidden feelings of genital arousal that are qualitatively different from sexual arousal that is preceded by sexual desire/and or subjective arousal. The majority of women find PGAD distressing and report only brief relief with orgasm. In this article, we describe five women who believe they developed PGAD either after withdrawing from selective serotonin reuptake inhibitor (SSRI) anti-depressants or while using them. We discuss these sexual symptoms in relation to what is already known about prolonged SSRI withdrawal syndromes and the possible etiologies of these conditions. While not a common cause of PGAD, it is possible that use of, and withdrawal from, pharmacological agents contributes to the development of PGAD.

PMID:
18224549
DOI:
10.1080/00926230701636205


TRADUZIONE ITALIANA:

Disturbo da eccitazione genitale persistente: rapporti di associazione con uso e sospensione di antidepressivi

Poco si sa con certezza circa l'innescarsi del disturbo da eccitazione genitale persistente (PGAD) nelle donne, anche se sembra che vi siano alcune caratteristiche comuni del disturbo. Le donne lamentano sensazioni involontarie dell'eccitazione genitale che sono qualitativamente diverse dall'eccitazione sessuale che è preceduta dal desiderio sessuale/e o eccitazione soggettiva. La maggior parte delle donne trovano la PGAD angosciante e riportano solo un breve sollievo con l'orgasmo. In questo articolo, si descrivono cinque donne che hanno sviluppato PGAD sia dopo il ritiro da antidepressivi inibitori selettivi della ricaptazione della serotonina (SSRI) sia mentre li utilizzano. Discutiamo questi sintomi sessuali in relazione a ciò che è già noto circa i sintomi persistenti da sindrome di sospensione da SSRI e le possibili eziologie di queste condizioni. Pur non essendo una causa comune di PGAD, è possibile che l'uso di, e la sospensione da, agenti farmacologici contribuiscano allo sviluppo di PGAD. 

Nessun commento:

Posta un commento